# SDR COEA2010102656803

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S533841080020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK / LEVEL 2 CORROSION:  EXTERIOR FUSELAGE, LOWER RADIO ALTIMETER ANTENNA NUMBER 2 MOUNTING SKIN SURFACE HAS LEVEL 2 CORROSION BEYOND ALLOWABLE LIMITS.  (LENGTH .75, WIDTH .6 AND DEPTH.033")  REMOVED PLATE, RECEIVED NEW DOUBLER, INSTALLED NEW DOUBLER (PLATE) IAW ATR SRM.
